Alert archive / Iowa / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 6, NWS Quad Cities, IA

March 31, 20124 counties in Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Mar 31, 2012, 9:39 PM CDT for 4 counties in Iowa. It was in force for 66 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2012, 9:39 PM CDT (02:39 UTC)
Expired
Mar 31, 2012, 10:45 PM CDT
In force
66 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
58.0 mph

Counties Cedar County, IA, Clinton County, IA, Jones County, IA, Scott County, IA

The radar

The Quad Cities radar (KDVN), 34 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 9:50 PM CDTHAIL 2.5Clarence, IATIME ESTIMATED FROM RADAR. SPOTTER REPORTED HAIL AT HIS LOCATION FROM 950 THROUGH 1020 PM.
Mar 31, 9:51 PM CDTHAIL 1.251 E Clarence, IASILVER DOLLAR TO QUARTER SIZED HAIL ABOUT 1 MILE EAST OF CLARENCE. BE69.
Mar 31, 9:55 PM CDTHAIL 1Lowden, IA
Mar 31, 9:55 PM CDTHAIL 1.75Clarence, IAUP TO GOLF BALL SIZED HAIL. TIME ESTIMATED. HAIL LASTED FOR 5 TO 7 MINUTES. RELAYED BY TRAINED SPOTTER.
Mar 31, 10:03 PM CDTHAIL 1.251 Se Lowden, IAHALF DOLLAR SIZED HAIL. TN SPOTTER.
Mar 31, 10:08 PM CDTHAIL 0.25Stanwood, IA
Mar 31, 10:33 PM CDTHAIL 1Wheatland, IADIME TO QUARTER SIZED HAIL. RELAYED BY LAW ENFORECEMENT.
Mar 31, 10:39 PM CDTHAIL 0.254 Nne Davenport, IALASTED ABOUT 2 TO 5 MINUTES.
Mar 31, 10:44 PM CDTHAIL 0.25Eldridge, IAPEA SIZED HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 9:24 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 2.7 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2012-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2012-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 196 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1520 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
196 m²/s²
0-3 km storm-relative helicity
306 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

405 
WUUS53 KDVN 010239
SVRDVN
IAC031-045-105-163-010345-
/O.NEW.KDVN.SV.W.0006.120401T0239Z-120401T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
939 PM CDT SAT MAR 31 2012

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CEDAR COUNTY IN EAST CENTRAL IOWA...  
  CLINTON COUNTY IN EAST CENTRAL IOWA...
  SOUTHEASTERN JONES COUNTY IN EAST CENTRAL IOWA...
  NORTHERN SCOTT COUNTY IN EAST CENTRAL IOWA...

* UNTIL 1045 PM CDT.

* AT 937 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED APPROXIMATELY NEAR STANWOOD...AND MOVING
  SOUTHEAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CLARENCE...OXFORD JUNCTION...LOWDEN...LOST NATION...TORONTO...
  WHEATLAND...CALAMUS...WELTON...GRAND MOUND...CHARLOTTE...DONAHUE...
  DEWITT...LONG GROVE AND ELDRIDGE.

THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 295 AND 297.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS ALREADY PRODUCED LARGE HAIL...AND IT REMAINS A THREAT.

PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4197 9041 4158 9054 4188 9127 4206 9115
TIME...MOT...LOC 0238Z 302DEG 32KT 4193 9109
WIND...HAIL <58MPH 1.00IN

$$

ERVIN
4 follow-up statements
618 
WWUS53 KDVN 010257
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
957 PM CDT SAT MAR 31 2012

IAC031-045-105-163-010345-
/O.CON.KDVN.SV.W.0006.000000T0000Z-120401T0345Z/
SCOTT IA-CEDAR IA-CLINTON IA-JONES IA-
957 PM CDT SAT MAR 31 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHEASTERN JONES...SOUTHWESTERN CLINTON...NORTHEASTERN CEDAR
AND NORTHWESTERN SCOTT COUNTIES...

AT 954 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED APPROXIMATELY NEAR LOWDEN...OR 12 MILES
NORTHEAST OF TIPTON...MOVING SOUTHEAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WHEATLAND...BIG ROCK...CALAMUS...SHERMAN PARK...DIXON...GRAND
MOUND...DONAHUE...DEWITT...LONG GROVE...ELDRIDGE...SCOTT COUNTY
PARK...PARK VIEW AND DAVENPORT MUNICIPAL AIRPORT.

THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 295 AND 296.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS.

&&

LAT...LON 4181 9047 4158 9054 4188 9127 4206 9115
TIME...MOT...LOC 0257Z 302DEG 32KT 4184 9090
WIND...HAIL <58MPH 1.00IN

$$

ERVIN
412 
WWUS53 KDVN 010306
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1006 PM CDT SAT MAR 31 2012

IAC031-045-105-163-010345-
/O.CON.KDVN.SV.W.0006.000000T0000Z-120401T0345Z/
SCOTT IA-CEDAR IA-CLINTON IA-JONES IA-
1006 PM CDT SAT MAR 31 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHEASTERN JONES...SOUTHWESTERN CLINTON...NORTHEASTERN CEDAR
AND NORTHWESTERN SCOTT COUNTIES...

AT 1003 PM CDT...TRAINED SPOTTERS AND DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL. THIS 
STORM WAS LOCATED APPROXIMATELY NEAR WHEATLAND...OR 15 MILES NORTH 
OF DURANT...MOVING SOUTHEAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CALAMUS...SHERMAN PARK...DIXON...GRAND MOUND...DONAHUE...DEWITT...
LONG GROVE...ELDRIDGE...SCOTT COUNTY PARK...PARK VIEW AND DAVENPORT
MUNICIPAL AIRPORT.

THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 295 AND 296.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS.

&&

LAT...LON 4181 9047 4158 9054 4188 9127 4206 9115
TIME...MOT...LOC 0306Z 302DEG 32KT 4179 9081
WIND...HAIL <58MPH 1.50IN

$$

ERVIN
471 
WWUS53 KDVN 010327
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1027 PM CDT SAT MAR 31 2012

IAC031-045-105-163-010345-
/O.CON.KDVN.SV.W.0006.000000T0000Z-120401T0345Z/
SCOTT IA-CEDAR IA-CLINTON IA-JONES IA-
1027 PM CDT SAT MAR 31 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHEASTERN JONES...SOUTHWESTERN CLINTON...NORTHEASTERN CEDAR
AND NORTHWESTERN SCOTT COUNTIES...

AT 1025 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED APPROXIMATELY NEAR CLARENCE...OR 7 
MILES EAST OF STANWOOD...MOVING SOUTHEAST AT 35 MPH. OTHER SEVERE 
STORMS ARE IN THE ARE WITHIN THE WARNING.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LOWDEN...TORONTO...WHEATLAND...BIG ROCK...SHERMAN PARK...SCOTT COUNTY
PARK...PARK VIEW...LONG GROVE...ELDRIDGE...DONAHUE...DIXON...
DAVENPORT MUNICIPAL AIRPORT...GRAND MOUND...DEWITT AND CALAMUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS ALREADY PRODUCED LARGE HAIL...AND IT REMAINS A THREAT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS.

&&

LAT...LON 4181 9047 4158 9054 4188 9127 4206 9115
TIME...MOT...LOC 0326Z 301DEG 36KT 4189 9101
WIND...HAIL <58MPH 1.00IN

$$

ERVIN
941 
WWUS53 KDVN 010345
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1045 PM CDT SAT MAR 31 2012

IAC031-045-105-163-010354-
/O.EXP.KDVN.SV.W.0006.000000T0000Z-120401T0345Z/
SCOTT IA-CEDAR IA-CLINTON IA-JONES IA-
1045 PM CDT SAT MAR 31 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JONES...
SOUTHWESTERN CLINTON...NORTHEASTERN CEDAR AND NORTHWESTERN SCOTT
COUNTIES WILL EXPIRE AT 1045 PM CDT...

A NEW SEVERE THUNDERSTORMS HAS REPLACED THIS WARNING FOR PORTIONS OF 
CLINTON...EASTERN CEDAR AND SCOTT COUNTIES.

NEARBY STORMS ARE STILL CAPABLE OF PRODUCING HEAVY RAIN AND PENNY 
SIZE HAIL OVER JONES AND NORTHERN CLINTON COUNTIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS.

LAT...LON 4181 9047 4158 9054 4188 9127 4206 9115
TIME...MOT...LOC 0344Z 301DEG 36KT 4179 9081

$$

ERVIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 8:53 PM CDT, 46 minutes earlier.

Area forecast discussion, Mar 31, 8:53 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
853 PM CDT SAT MAR 31 2012

.UPDATE...
THUNDERSTORMS HAVE DEVELOPED AS EXPECTED...THOUGH THE INITIATION
JUST WEST OF THE CWA WILL WARRANT UPGRADING TO LIKELY POPS OVER
ABOUT THE CENTRAL 1/3 OF THE CWA FROM NORTH TO SOUTH. THIS FAT
ZONE ALONG INTERSTATE 80 ROUGHLY...WILL SEE ELEVATED STORMS...AND
FOR THE NEXT FEW HOURS...COULD SEE A STORM PRODUCING NEAR SEVERE
HAIL. THIS IS MOST LIKELY NEAR THE CEDAR RAPIDS METRO...BUT COULD
BE ANYWHERE NEW STORMS FIRE OVER THE NEXT COUPLE HOURS.
LATER...CONGEALING INTO A SMALL MCS IS LIKELY...AND THEN THE HAIL
THREAT SHOULD BE LESSER.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

ERVIN
Hazardous weather outlook, Mar 31, 8:06 PM CDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
806 PM CDT SAT MAR 31 2012

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-011000-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
806 AM CDT SAT MAR 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TONIGHT

THE STORM PREDICTION CENTER HAS MOST THE OUTLOOK AREA IN EASTERN IOWA
AND NORTHWEST ILLINOIS IN A SLIGHT RISK FOR SEVERE STORMS TONIGHT.

A CLUSTER OF THUNDERSTORMS WILL MOVE OVER THE OUTLOOK AREA OVERNIGHT.
THE STRONGEST STORMS MAY BE CAPABLE OF PRODUCING HAIL UP TO ONE INCH
IN DIAMETER.  THE MOST LIKELY AREA TO SEE STORMS WILL BE ROUGHLY
FROM MARSHALLTOWN TO THE QUAD CITIES...TO PRINCETON ILLINOIS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS OVER NORTHWEST ILLINOIS SUNDAY
MORNING. THESE STORMS ARE NOT EXPECTED TO BE SEVERE...BUT THEY COULD
PRODUCE SOME SMALL HAIL.

THERE IS A CHANCE OF MORE THUNDERSTORMS MONDAY AND MONDAY NIGHT. IT
IS TOO SOON TO DETERMINE THE RISK OF THE SEVERE WEATHER WITH THESE
STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

SHEETS/DLF

In the hours before

Special weather statement, Mar 31, 8:39 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
839 PM CDT SAT MAR 31 2012

IAZ051>053-063>068-076>078-ILZ015-024-010400-
BENTON-LINN-JONES-IOWA-JOHNSON-CEDAR-CLINTON-MUSCATINE-SCOTT-
KEOKUK-WASHINGTON-LOUISA-ROCK ISLAND-MERCER-
INCLUDING THE CITIES OF...VINTON...CEDAR RAPIDS...ANAMOSA...
MARENGO...IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF...
DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...MOLINE...
ROCK ISLAND...ALEDO
839 PM CDT SAT MAR 31 2012

...STRONG THUNDERSTORMS DEVELOPING THIS EVENING...

A CLUSTER OF STRONG THUNDERSTORMS OVER CENTRAL IOWA WILL CONTINUE
TO DEVELOP AND SPREAD EAST TONIGHT. THE STRONGEST STORMS ARE
LIKELY TO PRODUCE HAIL UP TO THE SIZE OF PENNIES AND BRIEF HEAVY
RAIN. ALL THUNDERSTORMS ARE LIKELY TO PRODUCE FREQUENT CLOUD TO
GROUND LIGHTNING TONIGHT. THE STORMS WILL MOVE INTO THE CEDAR
RAPIDS...IOWA CITY...AND QUAD CITY METRO AREAS THIS EVENING.

..ERVIN..
Local storm report, Mar 31, 9:05 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
905 PM CDT SAT MAR 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 PM     HAIL             5 NNE CEDAR RAPIDS      42.04N 91.65W
03/31/2012  M0.88 INCH       LINN               IA   TRAINED SPOTTER

&&

ERVIN
Local storm report, Mar 31, 9:07 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
907 PM CDT SAT MAR 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             NNW SPRINGVILLE         42.06N 91.45W
03/31/2012  M1.00 INCH       LINN               IA   TRAINED SPOTTER

            A FEW HAILSTONES MEASURED RIGHT AT 1 INCH. LI6.

&&
Local storm report, Mar 31, 9:24 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
924 PM CDT SAT MAR 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 PM     HAIL             SHELLSBURG              42.09N 91.87W
03/31/2012  E1.00 INCH       BENTON             IA   LAW ENFORCEMENT

0916 PM     HAIL             PALO                    42.06N 91.80W
03/31/2012  E0.50 INCH       LINN               IA   TRAINED SPOTTER

0912 PM     HAIL             4 ESE VINTON            42.14N 91.95W
03/31/2012  E0.88 INCH       BENTON             IA   EMERGENCY MNGR

            DIME TO NICKEL SIZED HAIL BETWEEN VINTON AND SHELLSBURG
            ALONG 64TH STREET.

&&

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 9:09 PM CDTSevere Thunderstorm WarningDVNCedar, Clinton, Jones, Linn66 min
Mar 31, 9:12 PM CDTSevere Thunderstorm WarningDVNBenton, Jones, Linn63 min
Mar 31, 10:17 PM CDTSevere Thunderstorm WarningDVNCedar, Clinton, Scott58 min
Mar 31, 11:51 PM CDTSevere Thunderstorm WarningDVNDubuque, Jackson54 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.